It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 178 for tricor with lipitor. (0.020 seconds)


... d having a bad pain in my shoulder. So, I did some studying on it and it said it can cause muscle pain. I had an xray and it showed arthritis. So, I just cut the lipitor down to 10mg. After a few days my sore shoulder went away. ... (1 replies)
Lipitor or not?
Aug 23, 2001
... I hope you don't mean you are taking Tricor along with lipitor , this is a major no ,no and I would stop this immediately , this is what killed the people taking Baycol and a fibrate of which tricor is a member . ... (15 replies)
... well i see here nobody talks about tricor,my favorite with no side effects.i have taken the tricor 160 mg daily for a year. my cholesterol is up and down it appears.so my doc said take Nispaner 500 tabs at night when i go to bed. ... (3 replies)

... have had problems with statins. I had serious muscle pain in both arms, overall weakness, and pronounced exercise intolerance after over 7 years on Lipitor. ... (26 replies)
I am screwed....
Dec 5, 2006
... Some kind of aerobic exercise will be necessary. Finally, I'll have to go on some kind of statin. With these kinds of numbers and my genetic predisposition, I'm not sure that I have a choice. I'm thinking that I should go after the triglycerides with tricor. ... (5 replies)
... around, the problem for me was in combining Tricor with the Lipitor. I didn't know then, but combining a fibrate with a statin greatly increases the risk of muscle problems. ... (14 replies)
... Good luck to you with Lipitor. ... (18 replies)
... weakness when my doctor combined Tricor with my Lipitor, and after 11 months off both meds, and lots of supplements, I'm only now recovering. ... (15 replies)
Vytorin and Tricor
Jun 13, 2005
... there is a potential problem with combining these 2 drugs!!! ... (5 replies)
... and some people have been off statins and fenofibrates for years with no noticeable improvement in symptoms. ... (2 replies)
... I have not had any problems being on lipitor or tricor by them selves, but what is the increase in risk by taking both? ... (6 replies)
... Be very careful about combining Lipitor and Tricor. The chances of myopathies increase very significantly when the two are taken together. ... (7 replies)
... Took Tricor for 4 years. It was ok at first,but then, I started to feel tired quite often. ... (14 replies)
... You absolutely need to be on statins.. And definitely stick with the dietary changes. ... (16 replies)
... I don't really use a website or any one book per se. Some interesting reading that I found along the way was the Ornish diet books coupled with some advice in Julian Whitaker's "Reversing Diabetes" book. ... (21 replies)
Statins to Tricor
May 26, 2006
... Might as well try because if 5 mg, Lipitor was painful probably no statin is to be condsidered. ... (4 replies)
... I recently started taking Tricor. At first I had no problems but now I have many severe side effects. For one thing since I have been taking Tricor my appetite has increased. I have put on weight since beginning Tricor. Now I have severe diarrhea. ... (2 replies)
... Any Tricor side effects to report? ... (3 replies)
... I wasn't on Tricor, but I always had very low BP until I went on Lipitor and then Baycol. Along with GI problems and pains and aches, my BP kept going up, another reason they started to think I couldn't take statins. ... (5 replies)
... Whats the matter with these doctors , mixing statins and fenofibrates is a no no . You are just asking for trouble . They specifically warn against even in the warnings. ... (7 replies)




Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 12:03 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!